Jump to content
Important Survey - Please Participate ×

Carac Cream


[sh...]

Recommended Posts

To All, I had a small skin basal cell skin cancer  on my cheek and was treating it with a very small amount of chemo cream call Carac.  I refused to believe this cream could cause my symptoms to escalate but after using for 2 1/2 weeks with severe anxiety rage and insomnia I decided to end the treatment to see if it would make a difference.  I tried stopping and starting the cream twice to make sure it wasn't coincidental and it was indeed making me worse.  When we researched Carac on line it said insomnia and irritability were listed as rare side affects.  Obviously in the benzo healing brain these side affects are worsened.  I plan to resume the cream when I feel completely healed.  Incidentally, I am apparently  susceptible to drug interactions because it was a steroid injection that put me in the benzo world to begin with.

 

Sharil

Link to comment
Share on other sites

Well, not a bad idea anyway. I applied one of those skin cancer creams in the summer, forgetting the instruction to stay out of the sun, and ended up with a very red face. I always apply in December when it's so dark and I'm inside. Amazing how sensitive we can be to drugs when recovering from benzos. Yeah, stay away from corticosteroids!
Link to comment
Share on other sites

×
×
  • Create New...